Acta Mathematica Scientia

, Volume 39, Issue 1, pp 139–147 | Cite as

On Existence of Solutions of Difference Riccati Equation

  • Zongxuan Chen (陈宗煊)Email author
  • Kwang Ho Shon


Consider the difference Riccati equation xxxx, where A, B, C, D are meromorphic functions, we give its solution family with one-parameter \(H\left( {f\left( z \right)} \right) = \left\{ {{f_0}\left( z \right),f\left( z \right) = \frac{{\left( {{f_1}\left( z \right) - {f_0}\left( z \right)} \right)\left( {{f_2}\left( z \right) - {f_0}\left( z \right)} \right)}}{{Q\left( z \right)\left( {{f_2}\left( z \right) - {f_1}\left( z \right)} \right) + \left( {{f_2}\left( z \right) - {f_0}\left( z \right)} \right)}} + {f_0}\left( z \right)} \right\}\) , where Q(z) is any constant in C or any periodic meromorphic function with period 1, and f0(z), f1(z), f2(z) are its three distinct meromorphic solutions.

Key words

difference Riccati equation solution family order of growth 

2010 MR Subject Classification

30D35 39A10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Ablowitz M, Halburd R G, Herbst B. On the extension of Painlevé property to difference equations. Non-linearty, 2000, 13: 889–905zbMATHGoogle Scholar
  2. [2]
    Bank S, Gundersen G, Laine I. Meromorphic Solutions of the Riccati Differential Equation. Ann Acad Sci Fenn, Ser A I Math, 1981, 6: 369–398MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Bergweiler W, Langley J K. Zeros of differences of meromorphic functions. Math Proc Camb Phil Soc, 2007, 142: 133–147MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Chen Z X. Complex oscillation of meromorphic solutions for the Pielou logistic equation. J Difference Equ Appl, 2013, 19(11): 1795–1806MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Chen Z X, Shon K H. Growth and difference properties of meromorphic solutions on difference equations. Taiwanese J Math, 2015, 19(5): 1401–1414MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Cui N, Chen Z X. Entire functions sharing one small function CM with their shifts and difference operators. Acta Math Sci, 2017, 37B(3): 786–798MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Halburd R G, Korhonen R. Meromorphic solution of difference equation, integrability and the discrete Painlevé equations. J Phys A: Math Theor, 2007, 40: 1–38CrossRefzbMATHGoogle Scholar
  8. [8]
    Halburd R G, Korhonen R. Existence of finite-order meromorphic solutions as a detector of integrability in difference equations. Physica D, 2006, 218: 191–203MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Hayman W K. Meromorphic Functions. Oxford: Clarendon Press, 1964zbMATHGoogle Scholar
  10. [10]
    Heittokangas J, Korhonen R, Laine I, Rieppo J, Zhang J. Value sharing results for shifts of meromorphic functions, and sufficient conditions for periodicity. J Math Anal Appl, 2009, 355: 352–363MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Ishizaki K. On difference Riccati equations and second order linear difference equations. Aequationes Math, 2011, 81: 185–198MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Laine I. Nevanlinna Theory and Complex Differential Equations. Berlin: W de Gruyter, 1993CrossRefzbMATHGoogle Scholar
  13. [13]
    Li S, Gao Z S. Finite order meromorphic solutions of linear difference equations. Proc Japan Acad, Ser A, 2011, 87(5): 73–76MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Ozawa M. On the existence of prime periodic entire functions. Kodai Math Sem Rep, 1978, 29 308–321MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Yanagihara N. Meromorphic solutions of some difference equations. Funkcial Ekvac, 1980, 23: 309–326MathSciNetzbMATHGoogle Scholar
  16. [16]
    Yao L P, Chen Z X. A note on value distribution of difference polynomials of meromorphic functions. Acta Math Sci, 2014, 34B(6): 1826–1834MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Zhang R R, Chen Z X. On meromorphic solutions of Riccati and linear difference equations. Acta Math Sci, 2013, 33B(5): 1243–1254MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Zheng X M, Tu J. Growth of meromorphic solutions of linear difference equations. J Math Anal Appl, 2011, 384: 349–356MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institutes of Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesSouth China Normal UniversityGuangzhouChina
  2. 2.Department of Mathematics, College of Natural SciencesPusan National UniversityBusanKorea

Personalised recommendations